# SDR FDEA201607282640

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1100 - 1120 LEFT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02-06, REV 118.0.  ORIGINAL MATERIAL THICKNESS 0.063", REMAINING THICKNESS 0.044" AND MATERIAL THICKNESS REMOVED 0.019".  FOUND EXCEEDED 10 PERCENT, LIMIT IAW SRM 53-40-13-1A, REV 118.0.  CREASE BEAM WEB REMOVED AT STA 1100-1120, LT IAW SRM 51-40-02-OG, REV 118.  CREASE BEAM WEB FABRICATED IAW DWG 144N5210, SHT 1, REV- AND INSTALLED IAW DWG 144N5200, SHT 1, REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
